# SDR TWAA0005002

- Difficulty date: March 28, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N632TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24953
- Aircraft time: 30,042 hours, 5,115 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED BRAKES DRAGGING AS AIRCRAFT WAS TAXIED INTO THE GATE.  AFTER BRAKES WERE PARKED A FIRE IGNITED AT THE NUMBER 2 FRONT BRAKE AND TIRE ASSEMBLY.  THE FIRE WAS QUICKLY EXTINGUISHED, IT WAS CAUSED BY HYDRAULIC FLUID LEAKING DOWN ONTO THE WHEEL AND TIRE ASSEMBLY.  THE HYD LEAK WAS CORRECTED BY TIGHTENING AT UNION FOR HOSES TO THE LEFT GEAR FORWARD SIDE BRACE STRUT ACTUATOR.  THE NUMBER 2 FRONT WHEEL AND BRAKE ASSEMBLIES, AND THE NUMBER 1 FRONT WHEEL ASSEMBLY, WERE REPLACED DUE TO THE FIRE.  CHECK-C 11-23-99 MCI.
